# SDR ASAA2023033142696

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,977 hours, 15,310 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 71A0856
- Condition: Low
- Location: Apu
- Part time: 10,426 hours, 17,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILS TO START, BITE CHECK SHOWS MAINT MESSAGE 49-41245 SCU. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR IN REF TO B737-800 AMM 49-41-21.
